# SDR CA150112011

- Difficulty date: January 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa JT15D1A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED FINDING HP TURBINE BLADE DISTRESS.
